# SDR UALA2011101205544

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 64,309 hours, 11,772 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8102142
- Part serial: 920
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG ON EICAS--CON TEMP SENSOR R.  FAULTS 21-23402 LOW LIMIT VALVE ON MAT. NEEDS VALVE ASSY (PARTS: 646-0017  MR21562  VALVE AY).  REPLACED- :RIGHT PACK LOW LIMIT VALVE IAW AMM, OPS CHECK NORMAL.
